Cruxifusion 2021

Here's the schedule for our gathering. Of course, we might need to adjust it over time. Each activity might not fill up it's time slot, so there will often be short pauses between activities. Please feel freedom to participate as you are able, including turning on and off you video.

	Tuesday	April 20	Wednesday	April 21	Thursday	April 22
1:00 pm ADT 12:00 pm EDT 9:00 am PDT	Welcoming	(15 min)	Worship	(1 hr)	Worship	(1 hr)
	Worship	(1 hr)				
2:00 pm ADT 1:00 pm EDT 10:00 am PDT			Elle Pyke (1hr 30 min) Lessons from the Field		Simon Muwowo (1hr 30 min) Engaging in Critical Discipleship with People of Colour	
	Social Time	(45 min)				
3:00 pm ADT 2:00 pm EDT 11:00 am PDT	Break	(30 min)				
	Judy Paulsen	(1hr 30 min)	Break	(1 hr)	Break	(1 hr)
4:00 pm ADT 3:00 pm EDT 12:00 pm PDT	Proclaiming Christ to a Disinterested World					
			Helen Reid	(1 hr)	Christa Hesselink	(1 hr)
5:00 pm ADT 4:00 pm EDT 1:00 pm PDT	Break	(30 min)	Elder Wisdom		Slowing Down with God	
	Christa Hesselink	(1 hr)	Cruxifusion	(1 hr)	Testimony	(15 min)
6:00 pm ADT 5:00 pm EDT 2:00 pm PDT	Slowing Down with God		Annual General Meeting			
6:30 pm ADT 5:30 pm EDT 2:30 pm PDT	Break	(1 hr)	Break	(1 hr)	Break	(1 hr)
7:30 pm ADT 6:30 pm EDT 3:30 pm PDT	Worship	(1 hr)	Prayer Summit	(15 min)	Closing	(30 min)
					Worship	(1 hr)
	Social Time	(1 hr +)				
9:00 pm ADT 8:00 pm EDT 5:00 pm PDT			Social Time	(30 min +)	Social Time	(30 min +)